# SDR ASAA2014062608375

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,586 hours, 8,995 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE WITH OVERHEAT MASTER CAUTION DURING APPROACH.  INTERMITTENT ILLUMINATIONS THROUGHOUT APPROACH WITH APU OFF.  ACFT GROUNDED. PERFORMED FIM TASK 2610, TASK 801 NO FAULTS FOUND, NO HISTORY PAST 30 DAYS, SUSPECT NUISANCE FAULT DUE TO APU NOT RUNNING.  RAN APU NO FAULTS FOUND.  PERFORMED LIGHT SYS TEST- OK FOR SERVICE.  ACFT OK FOR SERVICE.
